Originally Posted by FREDH
Im interested in something that was said in the post by hijile99. I also take amlodipine fo blood pressure. My reg GP doctor did not mention that, as a problem. Has anyone else heard of this medicine being a problem. I have no Thymus problems or anything else to indicate a cause fo MG.
Would appreciate any input aynone might have
I was on amlopine long before MG symptoms begin. By the way , very well controlled by Mestinon so far
This isn't the original article I saw, but it essentially gives the same information. Amlodipine is in the calcium-channel blocker class of drugs listed under antihypertensive medications. I haven't made enough posts to link up to the article yet (perhaps someone else can), but if you search on Yahoo for, in quotes:
"Myasthenia gravis is a rare autoimmune disease occurring"
it comes up as the first link from the University of Illinois, Chicago.
Based on the conversation earlier, it does seem that different people have different reactions to the medications, and that those reactions can change for a person, as well. Perhaps your reaction to the drug has changed over time and resulted in the symptoms of MG you're having? Obviously, I'm very new to all of this, so I could be making a lot of presumptions.